10.1002/(sici)1096-9845(199911)28:11<1345::aid-eqe870>3.0.co;2-o
Doi:
10.1002/(sici)1096-9845(199911)28:11<1345::aid-eqe870>3.0.co;2-o
Title:
An unconditionally stable time-stepping procedure with algorithmic damping: a weighted integral approach using two general weight functions
Author: Golley, Bruce W.; Amer, Muhammad
Year: 1999
Month: 11
Volume: 28
Issue: 11
First_page: 1345
Last_page: 1360
Journal:
Earthquake Engineering & Structural Dynamics
Issnp: 0098-8847
Issne: 1096-9845
Md5: 78186a74fef5868407ad8293e66acce5
Filesize: 123774
Timeadded: 2014-08-31 21:09:45
Journalid: 6135
Original Link: https://www.wenrao.com/i/2rqAGH6b8sCH2CorK
相关文献